# SDR UPS00833647

- Difficulty date: August 26, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: FTL209
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, ON PREFLIGHT FOUND EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED LIGHT BATTERY PACK, NOW OPS NORMAL.
